Katalog GES



ESTIMATION AND VARIABLE SELECTION FOR GENERALIZED ADDITIVE PARTIAL LINEAR MODELS

We study generalized additive partial linear models, proposing the use of polynomial spline smoothing for estimation of nonparametric functions, and deriving quasi-likelihood based estimators for the linear parameters. We establish asymptotic normality for the estimators of the parametric... Full description

1st Person: Wang, Li
Additional Persons: Liu, Xiang verfasserin; Liang, Hua verfasserin; Carroll, Raymond J. verfasserin
Source: in The annals of statistics : an official journal of the Institute of Mathematical Statistics Vol. 39, No. 4 (2011), p. 1827-1851
More Articles
Type of Publication: Article
Language: English
Published: 2011
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation